# SDR AALA20130710001

- Difficulty date: July 4, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 86,372 hours, 13,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION & CRACKS FOUND BASE AREA OF NR 3 VHF ANTENNA.  REMOVED DAMAGE & INSTALLED DOUBLERS IAW SRM 53-60-01 & EA B767-53-030564.
